Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Cymbalta headaches

I am currently experiencing moderate headaches from Cymbalta. Im on day 14 of the samples my Dr. gave me to try. I also take Naprosyn, Tramadol & Hydrocodone for my OA hip & back pain. Has anyone else experienced these headaches from Cymbalta? I'm wondering if the headaches will stop or am i experiencing Serotonin syndrome.....?
OA (lower lumbar & hips), DDD, Sciatica, Bursitis, Fibromyalgia
49 yr old female


  • Hi Sassy, I also take Cymbalta and I did have headaches the first 2 weeks and then they just stopped. Occasionally I will get headache but not sure if it is the medicine or cervical problems:/ I would check with your doctor if they dont stop though. I hope you are getting along well.

  • sassylady0356ssassylady0356 Posts: 2
    edited 10/22/2012 - 7:05 PM
    Thanks kamgram. Got a lil concerned when i read tramadol was an SSRI also & SS was possible. I never have headaches tho. All my joints hurt all the time, but no headaches until the Cymbalta. Also get very dizzy upon standing. I hope this pain doesnt progress any further. Already had to quit my desk job. Sitting 8 hrs a day was debilitating. :-(
    OA (lower lumbar & hips), DDD, Sciatica, Bursitis, Fibromyalgia
    49 yr old female
  • You should talk to your doctor about the tramadol and cymbalta. They both increase serotonin. I take cymbalta and it made me feel awful for the first 2 weeks, after about a month it started helping a lot. It actually really helped my headaches!
    ACDF C4-5 June 23rd, 2011

    Another surgery in the near future. I am 26 years old.

    Current Meds- Norco 7.5/325, Cymbalta 60mg, Gabapentin, Adderall 20mg
This discussion has been closed.
Sign In or Register to comment.